Home

I am a Byrne Research Post-Doctoral Assistant Professor in the Department of Mathematics of the University of Michigan. Prior to my arrival to UM, I was a postdoctoral researcher member of the Stochastic Finance Group in the Department of Mathematics at ETH Zurich. I obtained my PhD in mathematics from the Department of Mathematics at the University of Southern California, where I worked under the supervision of Prof Jianfeng Zhang. I received my masters degree from Université Pierre et-Marie-Curie, Paris, France and Diplome d'ingenieur from Ecole Polytechnique
 
Here is my latest CV and you may find my google scholar page here.
 

Research Interests: 

  • Stochastic Control Theory
  • Stochastic Partial Differential Equations
  • Partial Differential Equations
  • Mathematical Finance
  • Rough Paths
  • Malliavin Calculus

Publications and Preprints:

P. Bank, I. Ekren, and J. Muhle-Karbe, A dynamic equilibrium model for brokerage fees, in preparation. 

I. Ekren and M. Reppen, Branching process representation for stochastic control problems with friction, in preparation. 

E. Bayraktar, T. Caye and I. Ekren, Multidimensional utility maximization with small nonlinear price impact, in preparation. 

I. Ekren and J. Muhle-Karbe (2017),  Portfolio choice with small temporary and transient price impact, submitted.

R. Chhaibi and I. Ekren (2016), The Hormander condition for delayed stochastic differential equations, submitted.

I. Ekren and H. M. Soner, (2016)Constrained Optimal transport, accepted to Archive for Rational Mechanics and Analysis

I. Ekren, I. Kukavica and M. Ziane, (2017), Existence of invariant measures for some damped stochastic dispersive equations, Comptes Rendus Mathematique, Volume 355, Issue 6, 676-679.

I. Ekren, R. Liu and J. Muhle-Karbe, (2017), Optimal rebalancing frequency for Multidimensional Portfolios, accepted to Mathematics and Financial Economics.

I. Ekren, I. Kukavica and M. Ziane, (2017),  Existence of invariant measures for the stochastic damped KDV equation, accepted to the Indiana University Mathematics Journal.

I. Ekren, (2017) Viscosity solutions of obstacle problems for Fully nonlinear path-dependent PDEs, Stochastic Processes and their Applications, Volume 127, Issue 12, 3966-3996.

I. Ekren, I. Kukavica and M. Ziane, (2017), Existence of invariant measures for the stochastic damped Schrodinger equation, Stoch PDE: Anal Comp. Volume 5, Issue 3, 343-367

I. Ekren and J. Zhang, (2016), Pseudo Markovian Viscosity Solutions of Fully Nonlinear Degenerate PPDEs, Probability, Uncertainty and Quantitative Risk 1:6  DOI 10.1186/s41546-016-0010-3.

I. Ekren, N. Touzi, and J. Zhang, (2016), Viscosity Solutions of Fully Nonlinear Parabolic Path Dependent PDEs: Part II, Annals of probability, Volume 44, Number 4, 2507-2553.

I. Ekren, N. Touzi, and J. Zhang, (2016), Viscosity Solutions of Fully Nonlinear Parabolic Path Dependent PDEs: Part I, Annals of probability, Volume 44, Number 2, 1212-1253.

I. Ekren, N. Touzi, and J. Zhang, (2014), Optimal Stopping under Nonlinear Expectation, Stochastic processes and their applications, Volume 124, Issue 10, 3277-3311.

I. Ekren, C. Keller, N. Touzi, and J. Zhang, (2014), On Viscosity Solutions of Path Dependent PDEs, Annals of Probability, Volume 42, Number 1, 204-236.